# SDR 08FDEA02813

- Difficulty date: July 9, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N435FE
- Make and model: Airbus A310-203
- Aircraft serial: 369
- Aircraft time: 38,972 hours, 18,224 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT, L INR PUMPS HOWEVER, LFT INR ISOLATION VALVE WAS AMBER, NO FUEL WAS BEING BURNED.  GRAVITY FED FUEL MANUALLY TO BALANCE.  LANDED W/ 28.8 ON LT AND 24.8 ON RT.  LANDED OVER MAX LANDING WT. 200 FPM DESCENT ON LANDING.  LANDING WT 276.1 AND MAX LANDING WT LIMIT 267.9.  T/S AUTO FUEL FEED SYS PER REVISED/AMM 28-21-00-5, NO DEFECTS, REMOVED AND REPLACED RELAYS 139QA, 136QA, 89QA, 140QA, 131QA, 133QA, CONFIRMED WIRING CONFIG, OPS CHECK NORMAL.  R & R RT NR 2 FUEL PUMP PRESS SW TANK ISO VLV   TEST/AMM 28-22-00-5.  R & R 73QU, 140QA RELAY, 154VD.  R & R SDAC AND LEFT INNER ISOL VLV, NO FAULTS.  ALL TESTS PASSED, RETURNED A/C TO SERVICE.  NO PART CONFIRMED DEFECTIVE.
